# SDR 20000912SH032

- Difficulty date: August 30, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N18981
- Make and model: Beech C24R
- Aircraft serial: MC545
- Aircraft time: 3,320 hours
- Engine: Lyc IO360A1B6
- Engine time: 30 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Deteriorated
- Location: Fuel System
- Part time: 3,320 hours
- Component: Fuel Servo, Preair
- Component part number: RSE5AD
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, ENGINE RAN ROUGH HAD LOW EGT 900 DEGREES.  ON NR 2 CYLINDER.AFTER LANDING AND TROUBLESHOOTING, FOUND DEBRIS IN FUEL LINE FROM SERVO TO FLOW DIVIDER.  REPLACED RUBBER FUEL LINE WITH TEFLON LINE P/N LW12784-4-172 IAW LYCOMING SI 1274B.  SUGGESTED SUGGESTED REPLACING ALL FUEL AND OIL LINES WITH TEFLON TYPE LINES.  TT ON RUBBER FUEL LINE 30 HOURS.  (X)
